MAUDE Adverse Event Report: COVIDIEN A-V IMPULSE; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN A-V IMPULSE; SLEEVE, LIMB, COMPRESSIBLE
Model Number U6060
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the pump has a damaged power cord that has exposed copper wire and will not work.
 
Additional Manufacturer Narrative
An evaluation of the a-v impulse controller was performed for the reported condition of, ¿damaged cord with exposed copper wires and will not work.¿.The unit was triaged and the reported issue could not be confirmed at this time.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
A-V IMPULSE
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
2824 airwest blvd
plainfield IN 46168
MDR Report Key7108627
Report Number3008361498-2017-05589
Device Sequence Number903431
Product Code JOW
UDI-Device Identifier10884521100190
UDI-Public10884521100190
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2015
Device Model NumberU6060
Device Catalogue NumberU6060
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1